Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Gravitationsphysik     Collection: Geometric Analysis and Gravitation     Display Documents



  history
ID: 301406.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Rigidity and Positivity of Mass for Asymptotically Hyperbolic Manifolds
Authors:Andersson, Lars; Cai, Mingliang; Galloway, Gregory J.
Language:English
Date of Publication (YYYY-MM-DD):2008-02
Title of Journal:Annales Henri Poincare
Volume:9
Issue / Number:1
Start Page:1
End Page:33
Review Status:not specified
Audience:Not Specified
Abstract / Description:The Witten spinorial argument has been adapted in several works over the years to prove positivity of mass in the asymptotically AdS and asymptotically hyperbolic settings in arbitrary dimensions. In this paper we prove a scalar curvature rigidity result and a positive mass theorem for asymptotically hyperbolic manifolds that do not require a spin assumption. The positive mass theorem is reduced to the rigidity case by a deformation construction near the conformal boundary. The proof of the rigidity result is based on a study of minimizers of the BPS brane action.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISSN:1424-0661
DOI:10.1007/s00023-007-0348-2
Full Text:
You have privileges to view the following file(s):
0703259.pdf  [345,00 Kb] [Comment:ArXiv]  
 
AnHenrPoin9-1.pdf  [380,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.